MathSciNet Relay Station
MathSciNet bibliographic data
MR2290920 20D45 (16W30)
Childs, Lindsay N.; Corradino, Jesse Cayley's theorem and Hopf Galois structures for semidirect products of cyclic groups. J. Algebra 308 (2007), no. 1, 236–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement